MAUDE Adverse Event Report: STRYKER GMBH PROXIMAL HUMERAL NAIL LONG, RIGHT T2 PROX. HUM. Ø8X240 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH PROXIMAL HUMERAL NAIL LONG, RIGHT T2 PROX. HUM. Ø8X240 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 18323824S
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.H3 other text : device is implanted in patient.
 
Event or Problem Description
As reported: "ordering error by sales rep a proximal humeral long nail was incorrectly ordered and shipped for a humeral nail case.It was used without being noticed at the surgery." no patient impact reported.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidence was provided.A review of the device history was not possible because the lot number was not communicated.No discrepancy of the product was reported.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation as the product had functioned to the satisfaction of the doctor.Local action between with representative and the surgeon to prevent recurrence has already been performed.Based on investigation, the root cause was attributed to a marketing related issue.If more information is provided, the case will be reassessed.With available information a product deficiency was not verified.
 
Event or Problem Description
As reported: "ordering error by sales rep.A proximal humeral long nail was incorrectly ordered and shipped for a humeral nail case.It was used without being noticed at the surgery." no patient impact reported.

Brand Name
PROXIMAL HUMERAL NAIL LONG, RIGHT T2 PROX. HUM. Ø8X240 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18887396
Report Number0009610622-2024-00098
Device Sequence Number15351089
Product Code HSB
UDI-Device Identifier04546540437143
UDI-Public04546540437143
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K043404
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number18323824S
Device Lot NumberK14B4B9
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2024
Supplement Date Received by Manufacturer05/08/2024
Initial Report FDA Received Date03/12/2024
Supplement Report FDA Received Date06/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown